MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX® SPINAL ANESTHESIA TRAYS; ANESTHESIA CONDUCTION KIT

SMITHS MEDICAL ASD, INC. PORTEX® SPINAL ANESTHESIA TRAYS; ANESTHESIA CONDUCTION KIT
Catalog Number NEPI-NLD-15597C-20
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Codes Weakness (2145); Numbness (2415)
Date of Event 04/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that following use of a smiths medical portex® spinal anesthesia tray the patient had diminished sensation and motor weakness; still feeling and moving legs.Subsequently, the patient was required to go under general anesthesia for the surgical procedure.There was no reported adverse effects.

Brand Name
PORTEX® SPINAL ANESTHESIA TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7514100
Report Number3012307300-2018-01595
Device Sequence Number16570016
Product Code CAZ
UDI-Device Identifier15019517115710
UDI-Public15019517115710
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
E332605
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2019
Device Catalogue NumberNEPI-NLD-15597C-20
Device Lot Number3566332
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Initial Report FDA Received Date05/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1